# SDR DL76L070354

- Difficulty date: April 22, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 66,546 hours, 10,148 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P1175
- Condition: Failed
- Location: Apu
- Part time: 32,790 hours, 45,565 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HISTORY OF NO START AND NOT ENOUGH AIR FOR MEC.  BITE CK OF ECU SHOWS 143 CODE EGT TRIM MODE WILL REQUIRE APU CHANGE.  REMOVED AND REPLACED APU.  PERFORMED OPS CHECK AND PNEU CHECK, ALL NORMAL.
